It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rose on December 08, 1999 at 03:43:33:

In Reply to: Parkinsons disease side effects. e.g., compulsive disorder. Behavior changes in personality thought. posted by Leonard J. Wade on December 05, 1999 at 21:21:37:

Hi Lenny, Its hard to say if your personality changes are caused by the PD. Medication might be a factor as well as adjustment issues related to the disease. I wonder if you've spoken with your physician about these changes. I would wish to rule out other medical possibilities as well as consideration of the medication. It might be beneficial to find a counselor to help you come to terms with the challenges and changes you'll face as you live with PD.

Follow Ups

All times are GMT -7. The time now is 12:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!